MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/34MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/34MM; SCREW, FIXATION, BONE
Model Number 02.118.534
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event year is known.Additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent open reduction internal fixation with plates and screws and compression due to nonunion left proximal ulna s/p orif monteggia fracture subluxation.On (b)(6) 2017, the patient underwent an open reduction and internal fixation of the comminuted left proximal ulna and where a synthes device was implanted.Prior to the reported event, the patient tripped over a curb and fell her on her left upper extremity resulting to an immediate severe pain.Concomitant devices reported: 2.0 mm cortex screw slf-tpng with stardrive recess 24 mm (part number 201.374.97, lot unknown, quantity 1), 3.5 mm locking screw slf-tpng w/stardrive(tm) recess 18 mm (part number 212.105, lot unknown, quantity 1), 2.7 mm/3.5 mm va-lcp olecranon pl 4h/lt/116 mm (part number 02.107.304, lot unknown, quantity 1), 2.7 mm metaphyseal scr slf-tpng w/t8 strdrv recess/28 mm (part number 02.118.528, lot unknown, quantity 1), 2.7 mm va lckng screw slf-tpng with t8 stardrive recess 20 mm (part number 02.211.020, lot unknown, quantity 2), 2.7 mm va lckng screw slf-tpng with t8 stardrive recess 22 mm (part number 02.211.022, lot unknown, quantity 1).This report involves one (1) 2.7 mm metaphyseal scr slf-tpng w/t8 strdrv recess/34 mm.This is report 5 of 8 for (b)(4).This product complaint, (b)(4), captures eight (8) out of eighteen (18) devices of the second revision.(b)(4) captures ten (10) out of eighteen (18) devices.(b)(4) captures the third revision ten (10) out of fifteen (15) devices and (b)(4) captures the remaining five (5) out of fifteen (15) devices.(b)(4) captures the first revision, removal of radial head and stem that involves two (2) devices.

Brand Name
2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/34MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10444508
Report Number2939274-2020-03758
Device Sequence Number14066543
Product Code HWC
UDI-Device Identifier10886982039408
UDI-Public(01)10886982039408
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.534
Device Catalogue Number02.118.534
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight137